Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Extra...

Buy Now From Amazon

Product Review

Kirkland Signature Extra Strength Acetaminophen Caplets active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

Kirkland Signature Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free.

This product should not be used with other medicines containing acetaminophen.

  • Compare to Extra Strength Tylenol Active Ingredient
  • Pain Reliever/Fever Reducer
  • 2 Bottles, 500 Caplets Each

Similar Products

Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets EachUSP Ibuprofen, 200 Mg, 500 Tablets (Pack of 2)Kirkland Signature Extra Strength Acetaminophen 500MG Caplets (1000 Count)Member's Mark 500 mg Extra Strength Acetaminophen (600 ct, 2 pk.)Basic Care Extra Strength Acetaminophen Caplets, 500 CountKirkland Signature Extra Strength Acetaminophen 500MG Caplets, 500-Count BottleKirkland Signature Ibuprofen IB 200 mg Tablets 1000CountValuMeds Mucus Relief Caplets Guaifenesin 400mg (200 Caplets) | Chest Congestion and Decongestant | Thins and Loosens Buildup | Fast ActingKirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 500 CountCos13 Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets